# SDR USAA051102

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 46,112 hours, 46,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AFT E/E FRAME 312.  FABRICATED AND INSTALLED NEW STRAPS IAW SRM 53-10-51, DEFECT SIZE: 1" LONG CRACKS.
